IJPAM: Volume 105, No. 4 (2015)

TRIPLE FIXED POINT THEOREMS FOR MAPPINGS
SATISFYING WEAK CONTRACTIONS
UNDER F-INVARIANT SET

Thokchom Chhatrajit Singh$^1$, Yumanm Rohen$^2$
$^{1,2}$Department of Basic Sciences and Humanities
NIT Manipur
Imphal, 795001, INDIA


Abstract. The aim of this paper to extend the results of the coupled fixed point theorems of Poom et. al. (2012) to triple fixed point theorems by weaking the concept of the mixed monotone property. The main results extend and unify the results of Poom et. al. and many results of the triple fixed point theorems.

Received: October 13, 2015

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: mixed monotone property, F-invariant set, cone metric space, fixed point theorems

Download paper from here.




DOI: 10.12732/ijpam.v105i4.20 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 4
Pages: 811 - 822


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).